# SDR 2002UALA00261

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 28,922 hours, 21,651 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 807 LBL 20 FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED STRAP DOUBLER.
